4 Oct 2009
If you drink on anti biotics, you drastically reduce their effectiveness and increase the chance that you will get sick on your stomach. The ds in the bactrim means double strength, so, they are trying to get you better fast and if you drink, you are slowing it back down, alot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... taking it?
1 answer • 15 Aug 2009
1 answer • 24 Feb 2010
i have been taking bactrim for a week now for a abcessed tooth and i get up this morning and the whole right side of my face is swollen up in my eye
1 answer • 28 Aug 2010
I was just wondering if I can let my Bactrim pill dissolve in a drink and then drink it instead of swallowing it?
1 answer • 19 Apr 2011
I am taking loratab, and my doctor but me on bactrim, when I took my drug test at pain management and it was negative for loratab. I take my loratab ...
1 answer • 28 Jul 2011